# SDR QXEA2016121400794

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,331 hours, 39,191 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Blowout Panel
- Condition: Dislodged
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRPLANE WOULD NOT PRESSURIZE AFTER TAKEOFF IN AUTO OR MANUAL MODE. RETURNED TO FIELD. LANDING UNEVENTFUL. INSPECTED AND FOUND AFT CARGO BAY BLOW-OUT PANEL DISLODGED. REINSTALLED BLOW-OUT PANEL IAW AMM TASK 25-52-01-400-802. FOUND AFT CARGO DOOR SEAL NOT INFLATING. C/W GVI OF SEAL WITH NO DEFECTS NOTED. APPLIED HEAT TO AFT CARGO DOOR AND THAWED FROZEN DOOR SEAL. DOOR SEAL NOW INFLATES NORMALLY. C/W PRESSURIZATION IAW AMM TASK 21-00-00-863-801, A/C PRESSURIZES NORMALLY. RETURNED TO SERVICE. NO PARTS REPLACED.
